# SDR SWIA2021090760779

- Difficulty date: June 28, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Condition: Corroded
- Location: Flutr Dmper Fitg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR FLUTTER DAMPER ATTACHING HARDWARE (NUTS) AT ELEVATOR ARE CORRODED.    (C-CHECK RO 9/3/21)   DUPLICATE WRITE UP, REF CAMP 22978663  FOR CORRECTIVE ACTION
